Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 488, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Sep 17, 2011, 9:36 PM CDT for Montague County, Texas. It was in force for 54 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 17, 2011, 9:36 PM CDT (02:36 UTC)
- Expired
- Sep 17, 2011, 10:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Montague County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 129 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 17, 9:52 PM CDT | TSTM WND GST 60 | 1 N Bowie, TX | ESTIMATED 50 TO 60 MPH WIND GUST AT HIGHWAY 287 AND HIGHWAY 59 |
| Sep 17, 10:11 PM CDT | TSTM WND DMG | 2 N Bowie, TX | ROOF BLOWN OFF OF A HOUSE AND A TRAILER BLOWN ACROSS THE ROAD AT HIGHWAY 81 AND POLK ROAD |
| Sep 17, 10:25 PM CDT | TSTM WND DMG | Montague, TX | 6 TO 8 INCH DIAMETER TREE LIMBS DOWN IN THE CITY OF MONTAGUE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 770 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1817 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
423 WUUS54 KFWD 180236 SVRFWD TXC337-180330- /O.NEW.KFWD.SV.W.0488.110918T0236Z-110918T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 936 PM CDT SAT SEP 17 2011 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MONTAGUE COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 1030 PM CDT * AT 935 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF STONEBURG...AND MOVING SOUTHEAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... STONEBURG AROUND 1000 PM... BOWIE AROUND 1030 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 3371 9765 3349 9774 3353 9798 3383 9798 TIME...MOT...LOC 0235Z 300DEG 11KT 3370 9798 $$
1 follow-up statement
501 WWUS54 KFWD 180306 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1006 PM CDT SAT SEP 17 2011 TXC337-180330- /O.CON.KFWD.SV.W.0488.000000T0000Z-110918T0330Z/ MONTAGUE TX- 1006 PM CDT SAT SEP 17 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR CENTRAL MONTAGUE COUNTY... AT 1002 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES SOUTHEAST OF STONEBURG...MOVING SOUTHEAST AT 25 MPH. 60 MPH OUTFLOW WINDS WERE REPORTED NEAR BOWIE AT 952 PM. THE SEVERE THUNDERSTORM WILL BE NEAR... BOWIE AROUND 1010 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 3354 9795 3372 9795 3371 9765 3349 9774 TIME...MOT...LOC 0258Z 296DEG 21KT 3363 9785 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 6:28 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Sep 17, 6:28 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 628 PM CDT SAT SEP 17 2011 .AVIATION... THE MAIN AVIATION WEATHER CONCERN TONIGHT WILL BE THUNDERSTORM CHANCES. IT APPEARS THAT THE CURRENT ACTIVITY TO THE WEST AND SOUTHWEST OF THE METROPLEX TAF SITES WILL WEAKEN THROUGH THE EVENING AND ALL SHORT RANGE GUIDANCE AGREES. WACO WILL SEE SOME THUNDERSTORM CHANCES BETWEEN 00Z AND O3Z SO WILL INCLUDE A TEMPO GROUP. A SECOND CONCERN WILL BE MORNING MVFR CEILINGS AND POSSIBLY SOME BRIEF 5 SM VISIBILITIES. ALL LOW CEILINGS SHOULD LIFT AND SCATTER BY MIDDAY WITH SOME SCATTERED SHOWERS/THUNDERSTORMS POSSIBLE IN THE AFTERNOON. IT DOES APPEAR THAT THUNDERSTORMS WILL BE POSSIBLE IN THE LATE AFTERNOON/EVENING AT ALL TAF SITES. A SOUTH WIND WILL PREVAIL BETWEEN 8 AND 12 KNOTS. 79 && .PREV DISCUSSION... /ISSUED 302 PM CDT SAT SEP 17 2011/ SCATTERED THUNDERSTORMS WERE DEVELOPING ACROSS WESTERN SECTIONS OF FORECAST AREA AT THIS TIME. EFFECT OF A WEAK UPPER SPEED MAXIMUM MOVING ACROSS THE LOW LEVEL MOIST/INSTABILITY AXIS WAS CONTRIBUTING TO DEVELOPMENT. EXPECT THE ACTIVITY TO CONTINUE MOVING EAST TOWARD THE INTERSTATE 35 CORRIDOR BY 6 PM CDT BEFORE GRADUALLY WEAKENING AFTER THAT. WILL KEEP 20-30 POPS AREAWIDE FOR TONIGHT...BUT MAY MAKE SOME LAST MINUTE ADJUSTMENTS TO THE FIRST PERIOD POPS BEFORE RELEASING OFFICIAL FORECAST AT 400 PM. A SECOND AREA OF CONCERN FOR LATER THIS AFTERNOON INTO THE OVERNIGHT HOURS IS POTENTIAL FOR CONVECTION IN NORTHWEST TEXAS REGION. A DIFFUSE DRYLINE WAS LOCATED FROM SOUTHWEST OKLAHOMA SOUTHWARD TO BETWEEN ABILENE AND SWEETWATER...WITH STRONG INSTABILITY IN THE REGION. ANY CONVECTION THAT DEVELOPS IN THIS AREA COULD BECOME SEVERE AND MOVE INTO THE NORTHWEST PARTS OF THE CWA BY EARLY EVENING. A BETTER CHANCE FOR ORGANIZED AND MORE WIDESPREAD CONVECTION IS FORECAST FOR SUNDAY AFTERNOON INTO SUNDAY NIGHT. A LARGER SCALE UPPER TROUGH ORGANIZES OVER THE ROCKIES TONIGHT AND TRANSLATES SLOWLY EAST OVER THE AREA ON SUNDAY. A PACIFIC COLD FRONT WILL ACCOMPANY THE UPPER TROUGH AND IS EXPECTED TO EXTEND FROM NEAR OKLAHOMA CITY TO JUST WEST OF ABILENE BY LATE SUNDAY AFTERNOON. WITH AFTERNOON HEATING AND UPPER 60S TO NEAR 70 DEWPOINTS...A CORRIDOR OF 2000 J/KG OF SURFACE-BASED CAPE IS EXPECTED TO DEVELOP ALONG AND JUST EAST OF THE FRONT. DEEP LAYER SHEAR APPEARS MARGINAL FOR ORGANIZED SEVERE STORMS...BUT WINDS ALOFT SHOULD BE INCREASING WITH TIME AND THAT SHOULD LEAD TO A THREAT OF DAMAGING WINDS WITH ANY SUSTAINED CONVECTION NEAR THE COLD FRONT. ACTIVITY SHOULD DIMINISH AS IT MOVES EAST DURING THE EVENING HOURS...BUT GUSTY WINDS AND SMALL HAIL WILL STILL BE POSSIBLE AS THE CONVECTION SPREADS EAST DURING THE SUNDAY NIGHT PERIOD. POPS FOR SUNDAY NIGHT WILL RANGE FROM 40 IN THE SOUTHEAST ZONES TO 60 IN THE NORTHEAST AREAS. THESE VALUES MAY BE CONSERVATIVE. RAIN CHANCES WILL DIMINISH FROM NW TO SE MONDAY NIGHT AND TUESDAY AS THE SHORTWAVE MOVES EAST OF THE AREA AND MORE STABLE AIR SPREADS SOUTH BEHIND THE WEAKENING FRONT. RAIN CHANCES RETURN TO THE FORECAST LATE TUESDAY INTO WEDNESDAY AS MOISTURE RETURNS AND AN ACTIVE PATTERN PERSISTS. MEDIUM RANGE MODELS STARTING TO COME INTO BETTER AGREEMENT ON TIMING OF COLD FRONT FOR THE MID TO LATE WEEK PERIOD...BUT THERE ARE STILL DIFFERENCES WITH REGARD TO LOCATION OF A CUTOFF UPPER LOW FORECAST TO DEVELOP OVER THE CENTRAL U.S. GIVEN THE UNCERTAINTIES...WILL CONTINUE WITH TRENDS FROM PREVIOUS FORECAST WITH LOW RAIN CHANCES AND TEMPERATURES SOMEWHAT WARMER THAN SUGGESTED BY LATEST GFS MOS. /09 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 73 91 72 88 68 / 50 40 50 20 10 WACO, TX 73 91 71 90 67 / 30 40 50 20 10 PARIS, TX 67 90 69 85 66 / 40 40 60 20 10 DENTON, TX 73 91 69 88 64 / 50 40 50 20 10 MCKINNEY, TX 71 90 69 86 62 / 50 40 50 20 10 DALLAS, TX 73 91 72 88 69 / 50 40 50 20 10 TERRELL, TX 71 90 70 88 68 / 40 40 50 20 10 CORSICANA, TX 71 92 70 90 69 / 30 40 50 20 20 TEMPLE, TX 72 91 70 91 67 / 20 40 40 20 10 MINERAL WELLS, TX 70 91 68 88 63 / 50 30 50 20 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/30
Hazardous weather outlook, Sep 17, 3:04 PM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 304 PM CDT SAT SEP 17 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181130- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 304 PM CDT SAT SEP 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. LIGHTNING WILL BE THE MAIN HAZARD...BUT A FEW STORMS MAY PRODUCE GUSTY WINDS AND POSSIBLY SMALL HAIL. THE SEVERE THREAT APPEARS MORE ROBUST IN FAR WESTERN AND NORTHWESTERN COUNTIES AS STORMS THAT FORM ALONG A DRY LINE IN WEST TEXAS WILL MOVE EASTWARD TOWARDS THOSE AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ON SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEST OF A LINE FROM SHERMAN TO DALLAS TO TEMPLE. DAMAGING WINDS AND MARGINALLY SEVERE HAIL WILL BE POSSIBLE. THUNDERSTORM CHANCES WILL CONTINUE THROUGH MONDAY EVENING...AND AGAIN TUESDAY EVENING THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 17, 4:27 PM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
427 PM CDT SAT SEP 17 2011
TXZ115-116-172200-
PALO PINTO TX-STEPHENS TX-
427 PM CDT SAT SEP 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN PALO PINTO COUNTY
SOUTHEASTERN STEPHENS COUNTY
AT 427 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTH OF RANGER...MOVING EAST AT 10 MPH.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3273 9839 3252 9831 3251 9836 3251 9878
3252 9879 3260 9881
TIME...MOT...LOC 2127Z 251DEG 7KT 3253 9867
42/MMSpecial weather statement, Sep 17, 5:06 PM CDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
506 PM CDT SAT SEP 17 2011
TXZ130-132-143-144-172300-
ERATH TX-HAMILTON TX-SOMERVELL TX-BOSQUE TX-
506 PM CDT SAT SEP 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN BOSQUE COUNTY
SOUTHEASTERN ERATH COUNTY
NORTH CENTRAL HAMILTON COUNTY
SOUTHERN SOMERVELL COUNTY
AT 506 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 18 MILES SOUTHEAST OF
DUBLIN...MOVING NORTHEAST AT 15 MPH.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS
CLUSTER OF SLOW MOVING THUNDERSTORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3224 9773 3212 9765 3195 9796 3187 9803
3184 9815 3199 9825
TIME...MOT...LOC 2206Z 241DEG 12KT 3199 9805Special weather statement, Sep 17, 6:55 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
655 PM CDT SAT SEP 17 2011
TXZ100-180030-
YOUNG TX-
655 PM CDT SAT SEP 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN YOUNG COUNTY
AT 656 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF THROCKMORTON...MOVING EAST
AT 15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE OLNEY.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3341 9895 3341 9885 3340 9873 3328 9867
3320 9896 3340 9896
TIME...MOT...LOC 2356Z 248DEG 15KT 3330 9898
42/MMSpecial weather statement, Sep 17, 8:01 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 801 PM CDT SAT SEP 17 2011 TXZ115-180130- STEPHENS TX- 801 PM CDT SAT SEP 17 2011 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL STEPHENS COUNTY AT 801 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF BRECKENRIDGE...MOVING EAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BRECKENRIDGE AND NECESSITY. NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3288 9872 3262 9865 3257 9910 3277 9910 TIME...MOT...LOC 0101Z 267DEG 26KT 3272 9900 42/MM
Special weather statement, Sep 17, 8:43 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
843 PM CDT SAT SEP 17 2011
TXZ115-180215-
STEPHENS TX-
843 PM CDT SAT SEP 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN STEPHENS COUNTY
AT 844 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF BRECKENRIDGE...MOVING EAST
AT 15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GUNSIGHT AND NECESSITY.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3274 9883 3252 9860 3252 9908 3268 9911
3275 9910
TIME...MOT...LOC 0144Z 277DEG 15KT 3265 9894
42/MMSpecial weather statement, Sep 17, 8:47 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
847 PM CDT SAT SEP 17 2011
TXZ091-180245-
MONTAGUE TX-
847 PM CDT SAT SEP 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN MONTAGUE COUNTY
AT 846 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES EAST OF WICHITA FALLS...MOVING EAST AT
20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE NOCONA.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY
RAINFALL...NICKEL-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE
EXPECTED FROM THIS STORM.
LAT...LON 3399 9764 3396 9759 3391 9759 3392 9749
3373 9749 3370 9799 3388 9799 3389 9794
3386 9785 3392 9779 3395 9772 3399 9769
TIME...MOT...LOC 0146Z 259DEG 17KT 3382 9817
42/MMThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 8:01 PM CDT | Special Weather Statement | FWD | Stephens | 29 min |
| Sep 17, 8:43 PM CDT | Special Weather Statement | FWD | Stephens | 32 min |
| Sep 17, 8:47 PM CDT | Special Weather Statement | FWD | Montague | 58 min |
| Sep 17, 10:18 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 30 min |
| Sep 18, 12:18 AM CDT | Special Weather Statement | FWD | Montague | 27 min |
| Sep 18, 12:20 AM CDT | Areal Flood Advisory | FWD | Eastland, Stephens | 115 min |
| Sep 18, 8:46 AM CDT | Special Weather Statement | FWD | Montague | 29 min |
| Sep 18, 9:28 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 41 min |
| Sep 18, 3:37 PM CDT | Special Weather Statement | FWD | Limestone | 23 min |
| Sep 18, 4:11 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 49 min |
| Sep 18, 4:59 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 61 min |
| Sep 18, 5:08 PM CDT | Special Weather Statement | FWD | Eastland | 37 min |
| Sep 18, 5:12 PM CDT | Special Weather Statement | FWD | Leon | 33 min |
| Sep 18, 5:17 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 58 min |
| Sep 18, 5:26 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 34 min |
| Sep 18, 5:47 PM CDT | Special Weather Statement | FWD | Leon | 28 min |
| Sep 18, 5:55 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 65 min |
| Sep 18, 6:30 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 60 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.